# SDR AALA201708109011

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 74,583 hours, 27,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 0770
- Condition: Low Pressure
- Location: R3 Door
- Part time: 63,689 hours, 20,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R-3 DOOR SLIDE BOTTLE PRESSURE IN THE RED. REPLACED R-3 DOOR SLIDE PER CARD 19L83525001.
